MathSciNet Relay Station
MathSciNet bibliographic data
MR1387689 58G99 (58D25 58F17)
Doi, Shin-ichi Smoothing effects of Schrödinger evolution groups on Riemannian manifolds. Duke Math. J. 82 (1996), no. 3, 679–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement